# SDR MAX2013F00000

- Difficulty date: May 28, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N4677N
- Make and model: Cessna 414A
- Aircraft serial: 414A0068
- Engine: Cont TSIO520NB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 99102251
- Part serial: 1074
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  FOUND CONTROL VALVE HAD FAILED.
